# SDR AALA20070003

- Difficulty date: January 1, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT AFT OVERWING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT RIGHT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
